English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Well-posedness, linear perturbations, and mass conservation for the axisymmetric Einstein equations

Dain, S., & Ortiz, O. E. (2010). Well-posedness, linear perturbations, and mass conservation for the axisymmetric Einstein equations. Physical Review D., 81(4): 044040. doi:10.1103/PhysRevD.81.044040.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-2F41-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-2F43-A
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Dain, Sergio1, Author
Ortiz, Omar E.2, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24012              
2External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 20102010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D.
  Other : Phys. Rev. D.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Lancaster, Pa. : Published for the American Physical Society by the American Institute of Physics
Pages: - Volume / Issue: 81 (4) Sequence Number: 044040 Start / End Page: - Identifier: ISSN: 0556-2821
CoNE: /journals/resource/111088197762258